| Model Number |
EEAXL2135 |
| Medical Device Problem Codes |
Misfire (2532); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Tissue Breakdown (2681)
| Date of Event |
04/07/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: eeaorvil21a, eeaorvil21a eea orvil 21mm automaticdv (lot#n3b0526y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a surgical procedure involving the circular stapler, there were several issues.The procedure experienced extended surgical time due to staple line issues and staple line bleeding.Additionally, the donut was incomplete or missing after the firing of the stapler.Suturing was performed as a staple line reinforcement to address the incomplete donut issue.The product was subsequently explanted.
Additional Manufacturer Narrative
Correction: h6 (fdp) additional information: d9, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the donut was incomplete or missing, and there was staple line bleeding.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.